| Model Number |
D314TRM |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: etbf2513c166e stent graft; etlw1624c93e stent graft; etlw1624c82e stent graft; implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) was beeping for no apparent reason.It was noted that no known alerts were triggered.The device was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
The device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.